Journal of Soviet Mathematics

, Volume 36, Issue 5, pp 596–600

Bernshtein's regularity conditions in a problem of empirical bayesian approach

  • M. S. Nikulin

DOI: 10.1007/BF01093293

Cite this article as:
Nikulin, M.S. J Math Sci (1987) 36: 596. doi:10.1007/BF01093293


It is proved that the posterior distribution of the random success parameter in a binomial distribution may be approximated by a beta distribution, if the second parameter of the binomial lawn, goes to infinity and the prior density of the success parameter belongs to some subset of
, τ⩾1.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • M. S. Nikulin

There are no affiliations available

Personalised recommendations